# SDR UALA2012103106270

- Difficulty date: October 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 55,448 hours, 6,500 cycles
- Engine: Pwa PW4056
- System (JASC): 2620 · Extinguishing System
- Part: Module
- Part number: 233U42039
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE SQUIB TEST FAILS TEST NR 2 REF NR 3 SVC.  DEFERRED DUE TIME, COMPLIED WITH MEL 2621ZF.  INTEGRITY TEST OK.  REPLACED SQUIB TEST MODULE PER AMM. TESTS NORMAL.
